Optimal Packings of Congruent Circles on a Square Flat Torus. Musin, O. R. & Nikitenko, A. V. Discrete & Computational Geometry, 55(1):1-20, 2016.
Optimal Packings of Congruent Circles on a Square Flat Torus. [link]Link  Optimal Packings of Congruent Circles on a Square Flat Torus. [link]Paper  bibtex   
@article{journals/dcg/MusinN16,
  added-at = {2016-01-07T00:00:00.000+0100},
  author = {Musin, Oleg R. and Nikitenko, Anton V.},
  biburl = {http://www.bibsonomy.org/bibtex/2313230a77a642a04b9a1f9f02c6d9586/dblp},
  ee = {http://dx.doi.org/10.1007/s00454-015-9742-6},
  interhash = {acc96c109fa4aebacac1017efd654992},
  intrahash = {313230a77a642a04b9a1f9f02c6d9586},
  journal = {Discrete & Computational Geometry},
  keywords = {dblp},
  number = 1,
  pages = {1-20},
  timestamp = {2016-01-13T11:53:48.000+0100},
  title = {Optimal Packings of Congruent Circles on a Square Flat Torus.},
  url = {http://dblp.uni-trier.de/db/journals/dcg/dcg55.html#MusinN16},
  volume = 55,
  year = 2016
}
Downloads: 0